MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 13MM; PROSTHESIS, WRIST, 2 PART METAL-PLASTIC ARTICULATION, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 13MM; PROSTHESIS, WRIST, 2 PART METAL-PLASTIC ARTICULATION, SEMI-CONSTRAINED
Catalog Number 02-012-47-3013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) 02-010-03-0330 - logic cr femoral cem, right, sz 3.(b)(6) 02-012-47-3013 - logic cr tib insert std, sz 3, 13mm.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) 02-010-03-0230 - logic cr femoral cem, left, sz 3.(b)(6) 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.3044) (ngg) (mmh).Refer to (b)(4) for lk.It was reported that approximately 124 months after a right total knee replacement procedure, the patient has experienced prosthesis wear, plaintiff has suffered from pain, stiffness, swelling, discomfort, and instability which in turn negatively affected plaintiff's physical mobility and quality of life.Plaintiff required a right total knee revision surgery on (b)(6) 2023.Plaintiff went on to endure further pain during the recuperation period and required physical therapy.Plaintiff's ability to perform normal physical activities has been consequently limited.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability and/or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 13MM
Common Device Name
PROSTHESIS, WRIST, 2 PART METAL-PLASTIC ARTICULATION, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32606 6841
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19995463
Report Number1038671-2024-02872
Device Sequence Number8363735
Product Code JWI
UDI-Device Identifier10885862174369
UDI-Public10885862174369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2019
Device Catalogue Number02-012-47-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown